# SDR QXEA200601119

- Difficulty date: April 18, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 REAR MATING SURFACE ON AIRCRAFT FOR PANEL 261NT HAS CHAFED AREA IN CENTER SECTION.  REPAIRED IAW RD 8-57-1441 AND AMM 53-50-01.
